# SDR USAA2011082200024

- Difficulty date: August 19, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 63,797 hours, 25,179 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Part number: 1009102397
- Condition: Blown
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO PHX, CREW REPORTED 'HYD G RSVR LO LVL' ECAM MESSAGE.  CREW SHUT OFF ENGINE NR 1 PUMP AND DIVERTED TO CLT DECLARING AN EMERGENCY.  FLIGHT LANDED WITHOUT INCIDENT BUT AIRCRAFT WAS OVERWEIGHT AT 155.000.  MAINTENANCE FOUND A BLOWN OUT O-RING ON NR 1 ENGINE PUMP LOW PRESSURE SWITCH.  REPLACED O-RING IAW AIRBUS MAINTENANCE MANUAL 29-11-17.
